On the asymptotic behaviour of sum(f(n_kx))

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationLimit theorems of probability theory
Place of PublicationAmsterdam
PublisherNorth-Holland Publ Co
Pages23-46
Volume11
Publication statusPublished - 1975

Publication series

NameColloquia mathematica Societatis János Bolyai
PublisherNorth Holland

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Berkes, I. (1975). On the asymptotic behaviour of sum(f(n_kx)). In Limit theorems of probability theory (Vol. 11, pp. 23-46). (Colloquia mathematica Societatis János Bolyai). Amsterdam: North-Holland Publ Co.

On the asymptotic behaviour of sum(f(n_kx)). / Berkes, István.

Limit theorems of probability theory. Vol. 11 Amsterdam : North-Holland Publ Co, 1975. p. 23-46 (Colloquia mathematica Societatis János Bolyai).

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Berkes, I 1975, On the asymptotic behaviour of sum(f(n_kx)). in Limit theorems of probability theory. vol. 11, Colloquia mathematica Societatis János Bolyai, North-Holland Publ Co, Amsterdam, pp. 23-46.
Berkes I. On the asymptotic behaviour of sum(f(n_kx)). In Limit theorems of probability theory. Vol. 11. Amsterdam: North-Holland Publ Co. 1975. p. 23-46. (Colloquia mathematica Societatis János Bolyai).
Berkes, István. / On the asymptotic behaviour of sum(f(n_kx)). Limit theorems of probability theory. Vol. 11 Amsterdam : North-Holland Publ Co, 1975. pp. 23-46 (Colloquia mathematica Societatis János Bolyai).
@inproceedings{21035039cc0f4cc7a8f80adc19832543,
title = "On the asymptotic behaviour of sum(f(n_kx))",
author = "Istv{\'a}n Berkes",
year = "1975",
language = "English",
volume = "11",
series = "Colloquia mathematica Societatis J{\'a}nos Bolyai",
publisher = "North-Holland Publ Co",
pages = "23--46",
booktitle = "Limit theorems of probability theory",
address = "Netherlands",

}

TY - GEN

T1 - On the asymptotic behaviour of sum(f(n_kx))

AU - Berkes, István

PY - 1975

Y1 - 1975

M3 - Conference contribution

VL - 11

T3 - Colloquia mathematica Societatis János Bolyai

SP - 23

EP - 46

BT - Limit theorems of probability theory

PB - North-Holland Publ Co

CY - Amsterdam

ER -